The projective applicability of two point mappings

Mario Villa

Czechoslovak Mathematical Journal (1956)

  • Volume: 06, Issue: 4, page 435-443
  • ISSN: 0011-4642

How to cite


Villa, Mario. "L'applicabilité projective de deux transformations ponctuelles." Czechoslovak Mathematical Journal 06.4 (1956): 435-443. <>.

author = {Villa, Mario},
journal = {Czechoslovak Mathematical Journal},
keywords = {Differential geometry of special Lie groups},
language = {fre},
number = {4},
pages = {435-443},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {L'applicabilité projective de deux transformations ponctuelles},
url = {},
volume = {06},
year = {1956},

AU - Villa, Mario
TI - L'applicabilité projective de deux transformations ponctuelles
JO - Czechoslovak Mathematical Journal
PY - 1956
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 06
IS - 4
SP - 435
EP - 443
LA - fre
KW - Differential geometry of special Lie groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.